MAUDE Adverse Event Report: HOLOGIC, INC BREVERA BREAST BIOPSY SYSTEM; INSTRUMENT, BIOPSY

HOLOGIC, INC BREVERA BREAST BIOPSY SYSTEM; INSTRUMENT, BIOPSY
Model Number BREV200
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a brevera breast biopsy procedure on (b)(6) 2025, the user reports that the device was not initially obtaining any tissue samples when the needle was in the patient's breast.The user further reports that the needle was replaced, needle tests were performed, but when the needle was inserted into the patient, a device driver error was displayed.The user completed the procedure using another device.A field service engineer was dispatched to examine the device and reports, "driver issue when using on patient, customer found debris inside needle." the fse was unable to determine if the disposable needle or the driver was the cause of the device error; therefore, the driver was replaced.No further information is currently available.
 
Additional Manufacturer Narrative
Device history record (dhr) review was unable to be conducted for the device at the time of this report.A follow up report will follow with the information from the dhr.

Brand Name
BREVERA BREAST BIOPSY SYSTEM
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key23916791
Report Number1222780-2025-00655
Device Sequence Number9194636
Product Code KNW
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBREV200
Device Catalogue NumberBREV200
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/13/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown